# SDR 20001115SH013

- Difficulty date: September 22, 2000
- Submitted: November 15, 2000
- Operation: Air carrier
- Aircraft: N280AE
- Make and model: Saab 340B
- Aircraft serial: 340B280
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Accumulator
- Part number: 7229105661
- Part serial: 0890
- Condition: Internal Leak
- Location: Hydraulic Bay
- Stage of operation: CL
- How discovered: W
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ACT - FLT 3904 - AFTER TAKEOFF, CREW SELECTED GEAR UP.  GEAR DID NOT COME UP.   PUT ON MEL.  MAINTENANCE REMOVED AND REPLACED THE INBOARD AND OUTBOARD BRAKE ACCUMULATORS, SERVICED THE MAIN SYSTEM ACCUMULATOR IAW SAAB MM.  LEAK CHECKED AND RETRACTION CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  REF:  OPER CNTROL NR SIMA266-3.   (X)
